# SDR CAL960294

- Difficulty date: February 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17812
- Make and model: Doug DC-9-82
- Aircraft serial: 49250
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 3913503504
- Condition: Cracked
- Location: Rt Wing
- Part time: 36,173 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND A .3750 INCH CRACK IN RT WING UPPER TRAILING EDGE BRACKET AT AILERON OUTBOARD HINGE.  THE BRACKET WAS REPLACED IAW SRM 51-30-1.  (X)
